# SDR SWAA2021110518001

- Difficulty date: April 18, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N520RP
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20032
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH "CYAN STAB TRIM FAULT, FLAPS FAULT, SPOILERS FAULT CAS POSTED IN FLIGHT", LANDED NO EMERGENCY, NO INCIDENT.
